# SDR SIMA20161204006

- Difficulty date: December 4, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 31,437 hours, 22,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321791
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FWD JACK FITTING SUPPORTS ARE CORRODED. INSTALLED NEW SUPPORTS IAW SRM 51-42-06 AND SRM 51-42-20.
